MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. AUTOSTAINER LINK 48; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. AUTOSTAINER LINK 48; AUTOMATED SLIDE STAINER
Model Number AS480
Medical Device Problem Codes Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This malfunction may potentially impact staining performance.No erroneous staining result was reported by the customer in connection with this incident.No patient or user harm was indicated.Patient information has not been provided by the user.Initial reporter address - line 1: (b)(6).
 
Event or Problem Description
Canada customer reported that cell line controls stained incorrectly.Patient slides stained appropriately.The field service engineer (fse) inspected the instrument and replaced the aspiration and dispense check valve which resolved this malfunction.The customer is repeating the test on a different autostainer.The instrument is fully operational, within specification, and ready for the user.Diagnostics were not altered.No harm or patient impact was indicated.

Brand Name
AUTOSTAINER LINK 48
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, 76892 3
SN  768923
Manufacturer (Section G)
SHANDON DIAGNOSTICS LIMITED
tudor road
manor park
runcorn, WA7 1 TA
UK   WA7 1TA
Manufacturer Contact
mary o'neill
1834 state highway 71 west
cedar creek, TX 78612
3026338510
MDR Report Key17036761
Report Number3003423869-2023-00070
Device Sequence Number20560057
Product Code KPA
UDI-Device Identifier05700572035497
UDI-Public05700572035497
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAS480
Device Catalogue NumberAS48030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown